# SDR CALA2017081802709

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 29,599 hours, 9,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN ENTRY DOOR EMERGENCY EXIT LIGHTS DO NOT STAY ON.  REPLACED EMERGENCY POWER SUPPLY BATTERY, OPS CHECKED GOOD IAW MM 33-51-06
